MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 CORAIL2 NON COL HO SIZE 10; HIP FEMORAL STEM

DEPUY FRANCE SAS - 3003895575 CORAIL2 NON COL HO SIZE 10; HIP FEMORAL STEM
Model Number L20310
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Foreign Body Reaction (1868); Osteolysis (2377); Inadequate Osseointegration (2646); No Code Available (3191)
Date of Event 12/20/2011
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Unf and medical records received.After review of medical records, the patient was revised for failed left hip tha with loosening.Operative notes reported that there was a thick white or tannish fluid.The fluid was irrigated, which most probably was a foreign body reaction to osteolysis.The femoral component was loose.Has osteolysis around the stem with some holes filled with fibrous tissue.There was minimal bone growth in the cup as well.Doi: (b)(6) 2006; dor: (b)(6) 2011; left.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot : lot 1864318 this manufacturing record (dhr) was reviewed previously.No related deviations or anomalies identified.(see (b)(4)).Device history review : lot 1864318.This manufacturing record (dhr) was reviewed previously.No related deviations or anomalies identified.(see (b)(4)) if information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
CORAIL2 NON COL HO SIZE 10
Common Device Name
HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
MDR Report Key9653756
Report Number1818910-2020-03706
Device Sequence Number2755784
Product Code KWA
UDI-Device Identifier10603295258018
UDI-Public10603295258018
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K042992
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Device Explanted Year2011
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberL20310
Device Catalogue NumberL20310
Device Lot Number1864318
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/19/2020
Supplement Date Received by Manufacturer03/06/2020
Initial Report FDA Received Date01/31/2020
Supplement Report FDA Received Date03/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR